Patanjali medicines for anxiety stres

Luella, 19 June 2011 12:12  this question feed
Respected Sir, I seek advice on patanjali medicines for anxiety stres ?, thanks! very much.
More: Patanjali mind, Anxiety
Ask Question? | Related Questions

Ayurvedic Medicine

Guggulu capsules can be taken along with Arjuna amla ras and Hrdyamrt ras. It is necessary to take efforts to keep your weight under control to avoid health risks.

Please let me know all the investigation reports to guide you further. You can continue the allopathy medicines which you are taking and it can be tapered based on the improvement in the symptoms.

Include berries, garlic, ginger, mushrooms, beans, curcumin, olive oil, tulsi, mint, avocados, walnuts, onion and oats. Reduce excess meat, fried foods, sugar, salt and refined flour. Yogasanas like Shavasana, Mandukasana, Vajrasana, Padmasana, Yoganidra and Pranayamam will be beneficial. Stress reduction through exercise, hobbies or group sports will be beneficial. Regular exercise will be beneficial to control the weight also. Please do have regular checkups with your treating physician and continue with your medicines.

posted by Dr.Ramani on 5 February 2018

Replies


Hello, myself Sudipto Sinha. I am 41 years old male. I have noticed that sometimes my heart is skipping a beat or my heart pauses for 2 to 3 seconds and then it continues beating. My BP is 124/80. I am obese (100 kg), height 5’7″. I have done ECG, blood sugar fasting and PP, lipid profile test and Thyroid test (TSH). In ECG, Left Axis Deviation is there. Blood sugar fasting, PP and lipid profile test reports are normal. Thyroid test (TSH) report is also normal. My left breast is little more swelled compared to right breast. In 2015, one day when I was working on my computer at home, suddenly I felt sharp paid in the left side of my chest. It lasted for 10 seconds approximately. Was it any kind of heart attack? What should I do? Please suggest. Now I am under ayurvedic treatment and taking ayurvedic medicines like arjun amla juice and hrid amrit vati regularly. Thanks.

posted by sudiptosinha.pisces on 9 January 2018

Sir me 24 year ka . company me job karta hun. Muze stess ,anxiety, feare, shir ghumana, fast heart beat, sleeplessness , less interset in life. Aisi bahot sari problem aa rahi he. To ab me kya karu? Please give advise.

posted by vikasjadhav4545 on 6 October 2017

sir i am 28 yrs old i am suffering from anxiety last 7 months , and i am taking allopath med ,like SSRI , ETIZOLAM , but allopath have side effects allso so i want to try ayurvada med symptoms are palpation of heart dizzeness breathing difficuty ,some times insomnea loss of hunger memory power ,etc plz suggest me med and how to use it thanks

posted by sanjeevv34 on 20 February 2017

I'm 21 years old and i'm suffering from social anxiety from past 3 years. Whenever i'm around unknown people my heartbeat run faster than ever, face all red, excessive sweating even in the winters. I'm so embarred by this , the more i think about to get rid of it the more i sweat.......Plz help me i'm feeling hopeless

posted by its.abhi on 7 February 2017

sir i am 20years old. And i am a studen i have been suffering from 4-5year some deases.anxiety and having muscle are weak ,hand vibrating,high blood pressure,weaknes,fast heart beat,nervousnes also. My life is totaly break down.what to do sir plz plz plz can you tell me.and also loose confidence and learning problem.

posted by sumitpradhan026 on 2 September 2016

Sir I am suffering from anxiety ,pain in holechest,palpitation,when I face from this problemmy bp also increase and sweating on my headand i am feeling un comfertable.so pleasesuggest me herbal treatment & yoga to treat thisproblem. Thank you.

posted by shivashankerreddy1225 on 18 May 2015

Sir Iam suffering from fear and phobia but mostly iam suffering from fear. Sir i have no problems like stess , depression etc. Iam only suffering from fear of other persons , generally if someone scolds me or make fun of me , let it be family memebers or anybody. Sir i will fear for a small problem also. Sir please help me sir , to get out of this problem. Dhanyavad

posted by rebeljohnny000 on 26 April 2015

Sir I am feeling drizziness for last 8 months. I did mri and all bood tests but all are normal. I also feel floating even when i am still. Plese help what kind of disease is this..

posted by Kailashsirr on 22 August 2014

Social Anxiety disorder is a common problem faced by some students. It is the performance anxiety which is increased by fear. It can be improved by taking proper measures. Some times if it goes unnoticed, it will increase the fear and affect your studies especially when you have oral exams. So, it is good you recognized it.

It sometimes follows a family history, occurs after a incident that made you stressed while reading or answering in class or any other stressful incidents.

In Ayurveda, it is related to ManoVikara where the mind is disturbed due to vitiated Vata dosha. So Medicines like Divya Sarasvata aristam, Brahmi Ghrit can be taken for 3months. A head massage with Brahmi Tailam is also good to control excess Vata.

Try to explain this to your family and friends and get some support from them. If possible try to get some counselling or an appointment with an doctor which will help you. Try to read when you are alone imagining a group of audience around you. Try to look at the mirror while reading or speaking and improve your confidence. Start appreciating yourself which will help the fears to fade gradually.

Include healthy food with whole grains, fruits and vegetables. Brain healthy foods like garlic, spinach, pomegranate, dark chocolate, olives, avocados, green tea, cinnamon and ghee are good. Do drink enough water. Try to have a good sleep also.

Practise Meditation, Pranayamam, Yogasanas or Exercise which will help you to come out of the fear and gradually will make you more stronger. These are to strengthen your mind. So try to set a goal with a time frame of 3months, start working on it and you will achieve it.

posted by Dr.Ramani on 30 June 2014

Sir i am a boy in 12th class .i have null confidense .i am in fear ,non communicable to other in class .i feel extreme fear when my teacher ask me some ques in front of whole class.i am not able to do reading in class .

posted by adiv36701 on 28 June 2014

Sir sometimes I feel that something bad will happen to me like I'm going to be mad and the feelings makes me scary for this reason sometime I feel difficulties in sleeping at night horrible thoughts comes to my mind please help

posted by rjbs60 on 17 June 2014

Dear Guest

What happens is that when we are in constant state of anxiety ,different hormone begin to be secreted in the body causing some of the above told , It increases Vata according to ayurveda and also vice verse. Anxiety causes Vata increased and Increased Vata also causes Anxiety.

For that you must learn to Practice Dhyan and Pranyam e.g. YOga vcd.It will help you reduce anxiety and related symptoms.

You can also take Vidya Amritand 1 tab of Cardimap or Siledin.There will be a lot of relief in present mental anxiety.

best of luck.

posted by Guest on 6 March 2013

Sir I am suffering from anxiety,pain in hole chest,palpitation,when I face from this problem my bp also increase and sweating on my head and i am feeling un comfertable.so please suggest me herbal treatment & yoga to treat this problem. Thank you.

posted by hemendrarajpurohit on 3 March 2013

Post a Question Or Reply




Related Questions


Depression and anxiety

asked by asif mahmood on 26 July 2011
i am suffering from depression and anxiety from childhood. once i used mentat and geriforte... Read More

Thyroid, anxiety and panic attacks

asked by raghuvalab on 19 September 2014
Baba ji namaste, I am writing this mail from America. I have been known that I got thyroid on... Read More

Depression and nervous anxiety

asked by Surajbksc on 12 December 2016
I am 40 years old married male person working in railway as a station master. I am suffering... Read More

Depression and anxiety

asked by xyz123 on 17 June 2012
I am 44 years female. My doctor advised me to take mentat 2 tablets twice a day and ashavagadha... Read More


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.